Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``Remarks on classical invariant theory''


Author: Roger Howe
Journal: Trans. Amer. Math. Soc. 318 (1990), 823
MSC: Primary 22E45; Secondary 11E57, 15A72, 20G05, 22E47
Original Article: Trans. Amer. Math. Soc. 313 (1989), 539-570.
MathSciNet review: 1019521
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45, 11E57, 15A72, 20G05, 22E47

Retrieve articles in all journals with MSC: 22E45, 11E57, 15A72, 20G05, 22E47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-1019521-4
PII: S 0002-9947(1990)1019521-4
Article copyright: © Copyright 1990 American Mathematical Society